Centre for Mathematics and Applications (CMA)
Centro de Matemática e Aplicações

AuthID: I-000-1EJ

External   Internal

Publications Count: 1525

99 Team Members
Filters -> Year: 2019
141
TITLE: Structured Families of Quadratics
AUTHORS: Francisco Carvalho ; Joao T Mexia ; Ricardo Covas ;
SOURCE: International Conference of Numerical Analysis and Applied Mathematics (ICNAAM) in INTERNATIONAL CONFERENCE OF NUMERICAL ANALYSIS AND APPLIED MATHEMATICS (ICNAAM 2017), VOLUME: 1978, PUBLISHED: 2018
142
TITLE: Superdiffusion and epidemiological spreading
AUTHORS: Urszula Skwara; Luis Mateus; Raquel Filipe; Filipe Rocha; Maira Aguiar ; Nico Stollenwerk;
SOURCE: ECOLOGICAL COMPLEXITY, VOLUME: 36, PAGES: 168-183, PUBLISHED: 2018
143
TITLE: Sustainable supply chains: An integrated modeling approach under uncertainty
AUTHORS: Bruna Mota; Maria Isabel Gomes ; Ana Carvalho; Ana Paula Barbosa Povoa;
SOURCE: OMEGA-INTERNATIONAL JOURNAL OF MANAGEMENT SCIENCE, VOLUME: 77, PAGES: 32-57, PUBLISHED: 2018
144
TITLE: The Coburn-Simonenko Theorem for Toeplitz Operators Acting Between Hardy Type Subspaces of Different Banach Function Spaces
AUTHORS: Alexei Yu. Karlovich ;
SOURCE: MEDITERRANEAN JOURNAL OF MATHEMATICS, VOLUME: 15, ISSUE: 3, PUBLISHED: 2018
145
TITLE: THE GYSIN TRIANGLE VIA LOCALIZATION AND A(1)-HOMOTOPY INVARIANCE
AUTHORS: Goncalo Tabuada ; Michel Van den Bergh;
SOURCE: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 370, ISSUE: 1, PAGES: 421-446, PUBLISHED: 2018
146
TITLE: The method sub-d for variance components estimation in random one-way designs
AUTHORS: Adilson Da Silva ; Miguel Fonseca;
SOURCE: International Journal of Multivariate Data Analysis, VOLUME: 1, ISSUE: 4, PAGES: 327, PUBLISHED: 2018
148
TITLE: The number of P-vertices in a matrix with maximum nullity
AUTHORS: Fernandes, Rosario ; Henrique F da Cruz;
SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 547, PAGES: 168-182, PUBLISHED: 2018
149
TITLE: The simultaneous test of equality and circularity of several covariance matrices
AUTHORS: Filipe J Marques ; Carlos A Coelho ;
SOURCE: JOURNAL OF STATISTICAL THEORY AND PRACTICE, VOLUME: 12, ISSUE: 4, PAGES: 861-885, PUBLISHED: 2018
150
TITLE: THE SOCIAL PATTERN OF SARCOPENIA IN PORTUGAL
AUTHORS: Pita Barros, PP; Pimentel Santos, FM; Neto, D; Crespo, CL; Sepriano, A; Mourao, AF; Pereira, CS; Lodeiro, C; Quaresma, C; Ferreira dos Santos, GF; Nunes, I; Capelo, JL; Santos, JP; Domingues, L; Lapao, LV; Botelho, MA; Gomes, MI ; Macedo, MP; Fonseca, M; Gouveia, N; Videira, P; Simoes Coelho, PS; Soares Branco, PS; Vassilenko, V; Branco, JC; ...More
SOURCE: WCO-IOF-ESCEO World Congress on Osteoporosis, Osteoarthritis and Musculoskeletal Diseases in OSTEOPOROSIS INTERNATIONAL, VOLUME: 29, PUBLISHED: 2018
151
TITLE: THE TEMPORAL PATTERN OF SARCOPENIA IN 22 EUROPEAN COUNTRIES
AUTHORS: Pita Barros, PP; Pimentel Santos, FM; Neto, D; Crespo, CL; Sepriano, A; Mourao, AF; Pereira, CS; Lodeiro, C; Quaresma, C; Ferreira dos Santos, GF; Nunes, I; Capelo, JL; Santos, JP; Domingues, L; Lapao, LV; Botelho, MA; Gomes, MI ; Macedo, MP; Fonseca, M; Gouveia, N; Videira, P; Simoes Coelho, PS; Soares Branco, PS; Vassilenko, V; Branco, JC; ...More
SOURCE: WCO-IOF-ESCEO World Congress on Osteoporosis, Osteoarthritis and Musculoskeletal Diseases in OSTEOPOROSIS INTERNATIONAL, VOLUME: 29, PUBLISHED: 2018
152
TITLE: The train frequency compatibility problem
AUTHORS: Cerdeira, JO ; Iglésias, C; Silva, PC;
SOURCE: Discrete Applied Mathematics, PUBLISHED: 2018
155
TITLE: To stay or to migrate: siblings and life transitions in 19th century Ribeira Seca, Azores
AUTHORS: Diogo Paiva; Paulo Teodoro de Matos; Miguel Fonseca ;
SOURCE: HISTORY OF THE FAMILY, VOLUME: 23, ISSUE: 4, PAGES: 568-593, PUBLISHED: 2018
156
TITLE: Toward an adaptive vibration absorber using shape-memory alloys, for civil engineering applications
AUTHORS: Filipe Amarante dos Santos; Joao Nunes ;
SOURCE: JOURNAL OF INTELLIGENT MATERIAL SYSTEMS AND STRUCTURES, VOLUME: 29, ISSUE: 5, PAGES: 729-740, PUBLISHED: 2018
157
TITLE: TURAN FUNCTION AND H-DECOMPOSITION PROBLEM FOR GEM GRAPHS
AUTHORS: Henry Liu; Teresa Sousa ;
SOURCE: DISCUSSIONES MATHEMATICAE GRAPH THEORY, VOLUME: 38, ISSUE: 3, PAGES: 717-741, PUBLISHED: 2018
158
TITLE: Variational integrators for reduced field equations
AUTHORS: Casimiro, A ; Rodrigo, C;
SOURCE: Statistics, Optimization and Information Computing, VOLUME: 6, ISSUE: 1, PAGES: 86-115, PUBLISHED: 2018
159
TITLE: What is Hilbert's 24th Problem?
AUTHORS: Reinhard Kahle ; Isabel Oitavem ;
SOURCE: KAIROS-JOURNAL OF PHILOSOPHY & SCIENCE, VOLUME: 20, ISSUE: 1, PAGES: 1-11, PUBLISHED: 2018
160
TITLE: Word problem languages for free inverse monoids
AUTHORS: Tara Brough ;
SOURCE: 20th IFIP WG 1.02 International Conference on Descriptional Complexity of Formal Systems, DCFS 2018 in Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), VOLUME: 10952 LNCS, PAGES: 24-36, PUBLISHED: 2018

Results per Page: 20.
Page 8 of 77. Total results: 1525.